# SDR CALA2023012000157

- Difficulty date: January 19, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N76054
- Make and model: Boeing 767424ER
- Aircraft serial: 29449
- Aircraft time: 86,169 hours, 12,251 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1540 S38-39r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-7058 AFT OF BULK CGO COMPT BS 1540 S38R-S39R SHEAR TIE FOUND CORROSION. TRANSFER REF NON - ROUTINE WO.1270491 AFT OF BULK CGO COMPT STA1540 S38R-S39R SHEAR TIE REPLACED AS PER SRM51-10-02 AND INSTALLED IAW SRM51-40-02.
